# SDR ABXA9600360

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 561494351
- Condition: Corroded
- Location: Bs 834-857
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 826AX MOD, DISCOVERED CORROSION ON STATION 857 AT LOWER SPAR CAP RIGHT WHEEL WELL FORWARD BULKHEAD AND BL 0 ATTACH ANGLE CORRODED UNDER KEEL WEB.  REPAIRED WEB AND TEE AT BL 0, STATION 834 TO 857 THAT WERE CORRODED IAW ABX REA D853-12674MR.
